Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

Two periods in 14 days....?

I got my first period on the 16th, and now it is the 29th, the first period was light, but my periods are never heavy. Ive been on the mini pill since the beginning of the year 6 months, and my periods have been really weird like very light, and one and a half months apart, is there something wrong with me or is the mini pill just messing with my hormones?

Update:

I dont know if this will help people with answers to my questions, but i am currently in the process of losing weight, ive lost 7.5kg over the last 10 weeks, could this effect my periods?

Update 2:

I dont know if this will help people with answers to my questions, but i am currently in the process of losing weight, ive lost 7.5kg over the last 10 weeks, could this effect my periods?

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    That actually happened to me last month I asked my doctor and he said not to worry because it was probably cause by a change in eating habits, and I know from previous experiences that if you have exercised and then stopped for any reason that can have an effect on your period. I hoped this helped., but you should ask your doctor

  • 1 decade ago

    Sounds like your doctor needs to adjust your pill, I'd give them a call or make an appointment.

    Source(s): Me, I'm a nurse.
Still have questions? Get your answers by asking now.